Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An a priori determination of serial correlation in computer generated random numbers

Author: Martin Greenberger
Journal: Math. Comp. 15 (1961), 383-389
MSC: Primary 68.00
Corrigendum: Math. Comp. 16 (1962), 406-406.
Corrigendum: Math. Comp. 16 (1962), 126-126.
MathSciNet review: 0144489
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • A. Rotenberg, A new pseudo-random number generator, J. Assoc. Comput. Mach. 7 (1960), 75–77. MR 117868, DOI
  • D. H. Lehmer, Mathematical methods in large-scale computing units, Proceedings of a Second Symposium on Large-Scale Digital Calculating Machinery, 1949, Harvard University Press, Cambridge, Mass., 1951, pp. 141–146. MR 0044899
  • G. H. Orcutt, M. Greenberger, J. Korbel & A. M. Rivlin, Microanalysis of Socioeconomic Systems, Appendix to Part IV, Harper & Bros., New York, 1961. M. Greenberger, “Random number generators,” Preprints of the 14th National Conference of the ACM, September 1959.
  • Olga Taussky and John Todd, Generation and testing of pseudo-random numbers, Symposium on Monte Carlo methods, University of Florida, 1954, John Wiley and Sons, Inc., New York; Chapman and Hall, Limited, London, 1956, pp. 15–28. MR 0080382
  • M. L. Juncosa, Random number generation on the BRL high-speed computing machines, Ballistic Research Laboratories, Aberdeen Proving Ground, Md., 1953. Rep. No. 855,. MR 0059617
  • Eve Bofinger, On a periodic property of pseudo-random sequences, J. Assoc. Comput. Mach. 5 (1958), 261–265. MR 131949, DOI
  • J. Certaine, On sequences of pseudo-random numbers of maximal length, J. Assoc. Comput. Mach. 5 (1958), 353–356. MR 127511, DOI
  • R. R. Coveyou, Serial correlation in the generation of pseudo-random numbers, J. Assoc. Comput. Mach. 7 (1960), 72–74. MR 117869, DOI
  • M. Greenberger, “Notes on a new pseudo-random number generator,” J. Assoc. Comput. Mach., v. 8, 1961, p. 163. A. S. Householder, Editor, Monte Carlo Method, Nat. Bur. Standards App. Math. Ser. No. 12, June 1951, p. 33-37.
  • Hans Rademacher and Albert Whiteman, Theorems on Dedekind sums, Amer. J. Math. 63 (1941), 377–407. MR 3650, DOI

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.00

Retrieve articles in all journals with MSC: 68.00

Additional Information

Article copyright: © Copyright 1961 American Mathematical Society